# SDR CALA2013081290359

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 81,774 hours, 23,496 cycles
- Engine: Pwa PW2040
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER ON, WHEN SHOULD BE OFF.  REMOVED, INSPECTED AND CLEANED CONNECTOR AT THE LT CTR PUMP LOW PRESSURE SWITCH,  OPS NOW NORMAL.
